Take some types of medicines can put your health at risk during the exercise , because, among other things, it prevents you from being aware of the true limits of your body.
The medicines they are a chemical substance that, when absorbed by the body, can alter its normal function, affirms the University of ULSTER . Like changing the way your body responds to exercise .
For you to take precautions, we present the list of medicines over-the-counter you should not take if you do exercise .
These can cause your brain It is cloudy and you get a chance injury not being attentive. All this class of medicines have sedative properties, says Michael Lanigan , director of the urgent care center in the Downstate Medical Center in Brooklyn .
What to do? Take a few days of break while you are sick and under the influence of these medications.
If you took them to help you sleep but you did not have a full night's sleep, that is between seven and eight hours, you will probably be somnolent the first hours of the day and the exercise It would be a bad idea, he says Michael Lanigan .
What to do? make exercise in the afternoon or evening, when the effects of the medication have disappeared.
Although they can help you control Sneezing attacks in season allergies , you must choose the indicated one. These are divided into two categories: sedatives and non-sedatives; the latter can cause you effects of drowsiness and daze.
What to do? If you plan to exercise, choose those antihistamines not sedatives, indicates Jill Sailors , assistant professor of pharmaceutical practice at St. Louis College of Pharmacy .
Using them prior to training can help you overcome the pain or muscle fatigue, due to its property anti-inflammatory . But they can also mask a severe sprain or a herniated disc, he says. Michael Lanigan .
What to do? Go with the specialist to rule out a serious problem and in any case comply with the order medicines authorized.
On the other hand one of the most growing trends is the use of lean fat builders, such as anabolic steroids , but these can cause the increase of cholesterol in the blood, heart disease and hypertension , among others, according to the University of ULSTER .
Therefore before self-medication, consult your doctor.